# SDR 98ZZZX2490

- Difficulty date: June 2, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5280
- Make and model: Boeing 727232
- Aircraft serial: 20639
- System (JASC): 5280 · Landing Gear Doors
- Part: Hinge Fitting
- Condition: Gouged
- Location: Lt Mlg Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE LEFT MAIN LANDING GEAR OUTBOARD DOOR HINGE FITTING WAS NOTED GOUGED.
